# SDR ASAA2018120227187

- Difficulty date: December 2, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 42,197 hours, 12,772 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: RP23800
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT CODE MSG 79-11101 ENGINE OIL TEMP OUT OF RANGE NR 1 ENGINE LONG TIME FAULT DEFERRED PER TC 78273000. GROUNDED - YES. ON DEFERRAL. REPLACED OIL TEMP SENSOR T432 PER AMM 79-34-02/401. LEAK TEST GOOD PER AMM TASK 71-00-00-700-801-F00. EEC TEST GOOD PER AMM TASK 73-21-00-700-804-F00.
